# SDR FDEA202412201821

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,652 hours, 26,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 4151
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER AREA "EMERGENCY TEST" SW. 25WL DOESN'T  ILLUMNIATE FOR 30 SEC. DURING OPS TEST OF  EMERGENECY POWER SUPPLY UNITS.  R & R EPSU AND BATTERY, REF AMM 33-51-14-04, OP'S CHECKS GOOD.
